MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WALLSTENT ENDOPROSTHESIS; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION WALLSTENT ENDOPROSTHESIS; CATHETER, BILIARY, DIAGNOSTIC
Model Number 26280
Medical Device Problem Code Premature Activation (1484)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 09/16/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the stent prematurely deployed.The target lesion was located in the stenosed precava.A 24x70/11fr uni plus 75cm wallstent endoprosthesis was advanced for treatment.However, during the procedure, the stent deployed in the postcava.The physician tried to snare the stent but failed.The stent was left in the postcava and the physician planned to re-attempt snaring the device out in a couple days.The procedure was completed with another of the same device.No further patient complications nor injuries were reported and the patient was stable.

Brand Name
WALLSTENT ENDOPROSTHESIS
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key9140978
Report Number2134265-2019-11810
Device Sequence Number1824730
Product Code JCT
UDI-Device Identifier08714729204176
UDI-Public08714729204176
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K152842
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/01/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/06/2021
Device Model Number26280
Device Catalogue Number26280
Device Lot Number0023308450
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/17/2019
Initial Report FDA Received Date10/01/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR